CureZone   Log On   Join
Re: Rash on and below right ribs. Should I stop treatment?
 
Eric11 Views: 2,698
Published: 11 years ago
 
This is a reply to # 1,856,243

Re: Rash on and below right ribs. Should I stop treatment?


Should you stop the treatment? It would depend on how serious the rash is. I've had many rashes during anti-yeast treatment and chelating, but they've all gone away. If the treatment is helping, then I wouldn't let a rash stop you unless it seems really serious.

I just wanted to point out that your symptoms are very similar to commonly described symptoms of chronic heavy metal toxicity. Have you considered that as a possible cause? If your mother had heavy metals, like mercury or lead, in her system, then the metals would have entered you through the placenta before you were born.

I recommend some research into chronic heavy metal toxicity to see if it makes sense in your case.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.938 sec, (1)